A dwell time approach to the stability of switched linear systems based on the distance between eigenvector sets

Ozkan Karabacak*, Neslihan Serap Sengor

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

23 Citations (Scopus)

Abstract

In this article, a sufficient condition on the minimum dwell time that guarantees the stability of switched linear systems is given. The proposed method interprets the stability of switched linear systems through the distance between the eigenvector sets of subsystem matrices. Thus, an explicit relation in view of stability is obtained between the family of the involved subsytems and the set of admissible switching signals.

Original languageEnglish
Pages (from-to)845-853
Number of pages9
JournalInternational Journal of Systems Science
Volume40
Issue number8
DOIs
Publication statusPublished - Aug 2009

Funding

This work is partly supported by the Scientific and Technological Research Council of Turkey (TUBITAK BAYG). We would like to thank Külmiz C¸ evik for the valuable discussions we carried out with him on the stability of switched systems and Ulrich Steinmetz for the information he shared with us on the properties of normal matrices. We would also like to thank the anonymous reviewers, whose comments improved the quality of the article.

FundersFunder number
TUBITAK BAYG
Türkiye Bilimsel ve Teknolojik Araştirma Kurumu

    Keywords

    • Dwell time
    • Eigenvector sets
    • Stability
    • Switched systems

    Fingerprint

    Dive into the research topics of 'A dwell time approach to the stability of switched linear systems based on the distance between eigenvector sets'. Together they form a unique fingerprint.

    Cite this